# SDR UPS03840365

- Difficulty date: March 1, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 76,958 hours, 25,318 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  A/C ACCESSORY BETWEEN STA 55 TO 70 BETWEEN LONG 24R TO 25R FRAME 55 IS CRACKED AT SUPPORT ROD.  REMOVED FRAME SECTION AT FS 56 L21L-L26L.  FAB NEW FRAME SECTION AND SPLINE IAW DC8 SRM 53-2-0.  ALODINED AND PRIMED FRAME & SPLICE IAW DC8 SR M 51-1-8.  INSTALLED FRAME AND SPLINE IAW DC8 SRM 51-1-21.
